%% This BibTeX bibliography file was created using BibDesk. %% http://bibdesk.sourceforge.net/ %% Created for Kurusch Ebrahimi-Fard at 2020-04-01 12:43:34 +0200 %% Saved with string encoding Unicode (UTF-8) @misc{BonOber2019, Author = {Bonnier, Patric and Oberhauser, Harald}, Date-Added = {2020-04-01 12:39:46 +0200}, Date-Modified = {2020-04-01 12:43:34 +0200}, eprint={1908.06496}, Title = {Signature Cumulants, Ordered Partitions, and Independence of Stochastic Processes}, Year = {2019}} @book{Reutenauer93, Author = {C. Reutenauer}, Date-Added = {2020-03-28 18:09:24 +0100}, Date-Modified = {2020-03-28 18:14:36 +0100}, Publisher = {Oxford Science Publications, Clarendon Press}, Series = {New Series 7}, Title = {Free Lie algebra}, Year = {1993}} @article{Gaines1994, Author = {J. G. Gaines}, Date-Added = {2019-11-20 22:09:17 +0100}, Date-Modified = {2019-11-20 22:10:31 +0100}, Journal = {Stochastics and Stochastic Reports}, Number = {3-4}, Pages = {169--179}, Title = {The algebra of iterated stochastic integrals}, Volume = {49}, Year = {1994}} @article{NovThi2004, Author = {Jean-Christophe Novelli and Jean-Yves Thibon}, Date-Added = {2019-11-20 19:10:10 +0100}, Date-Modified = {2019-11-20 19:10:45 +0100}, Journal = {Discrete Math.}, Number = {24}, Pages = {3584-3606}, Title = {Free quasi-symmetric functions and descent algebras for wreath products, and noncommutative multi-symmetric functions}, Volume = {310}, Year = {2010}} @article{MalReu1995, Author = {Claudia {Malvenuto} and Christophe {Reutenauer}}, Date-Added = {2019-11-20 19:08:51 +0100}, Date-Modified = {2019-11-20 19:09:55 +0100}, Journal = {{J. Algebra}}, Month = {11}, Number = {3}, Pages = {967--982}, Title = {{Duality between quasi-symmetric functions and the Solomon descent algebra}}, Volume = {177}, Year = {1995}} @book{Luoto2013, Author = {Kurt Luoto and Stefan Mykytiuk and Stephanie van Willigenburg}, Date-Added = {2019-11-20 19:07:24 +0100}, Date-Modified = {2019-11-20 19:08:23 +0100}, Publisher = {Springer New York}, Series = {SpringerBriefs in Mathematics}, Title = {An Introduction to Quasisymmetric Schur Functions}, Year = {2013}} @article{RY1999, Author = {Revuz, Daniel and Yor, Marc}, Date-Added = {2019-11-15 14:40:22 +0100}, Date-Modified = {2019-11-15 14:40:26 +0100}, Doi = {10.1007/978-3-662-06400-9}, Isbn = {9783662064009}, Issn = {0072-7830}, Journal = {Grundlehren der mathematischen Wissenschaften}, Publisher = {Springer Berlin Heidelberg}, Title = {Continuous Martingales and Brownian Motion}, Year = {1999}, Bdsk-Url-1 = {http://dx.doi.org/10.1007/978-3-662-06400-9}} @article{HI2017, Author = {Michael E. {Hoffman} and Kentaro {Ihara}}, Date-Added = {2019-11-15 14:25:00 +0100}, Date-Modified = {2019-11-15 14:25:00 +0100}, Fjournal = {{Journal of Algebra}}, Issn = {0021-8693}, Journal = {{J. Algebra}}, Language = {English}, Msc2010 = {16T30 11M32}, Pages = {293--326}, Publisher = {Elsevier (Academic Press), San Diego, CA}, Title = {{Quasi-shuffle products revisited.}}, Volume = {481}, Year = {2017}, Zbl = {1378.16042}, } @incollection{JO1990, Address = {Oxford}, Author = {G. Jacob and N. Oussous}, Booktitle = {Nonlinear Control Systems Design 1989}, Date-Added = {2019-11-13 08:46:45 +0100}, Date-Modified = {2019-11-13 08:47:12 +0100}, Doi = {10.1016/B978-0-08-037022-4.50032-6}, Editor = {A. Isidori}, Isbn = {978-0-08-037022-4}, Pages = {155--160}, Publisher = {Pergamon}, Series = {IFAC Symposia Series}, Title = {Local and minimal realization of nonlinear dynamical systems and Lyndon words}, Year = {1990}, Bdsk-Url-1 = {http://www.sciencedirect.com/science/article/pii/B9780080370224500326}, Bdsk-Url-2 = {https://doi.org/10.1016/B978-0-08-037022-4.50032-6}} @article{DET2019, Archiveprefix = {arXiv}, Author = {Joscha Diehl and Kurusch Ebrahimi-Fard and Nikolas Tapia}, Date-Added = {2019-11-07 22:16:00 +0100}, Date-Modified = {2020-03-28 18:08:13 +0100}, Eprint = {1906.05823}, Primaryclass = {math.RA}, Title = {Time-warping invariants of multidimensional time series}, Year = {2019}} @article{Hoffman2000, Author = {Michael E. Hoffman}, Date-Added = {2019-11-07 22:00:28 +0100}, Date-Modified = {2019-11-07 22:00:28 +0100}, Doi = {10.1023/a:1008791603281}, Fjournal = {Journal of Algebraic Combinatorics. An International Journal}, Issn = {0925-9899}, Journal = {J. Alg. Combin.}, Mrclass = {05E05}, Mrnumber = {1747062}, Mrreviewer = {Jason Fulman}, Number = {1}, Pages = {49--68}, Publisher = {Springer Nature}, Title = {Quasi-shuffle products}, Volume = {11}, Year = {2000}, Bdsk-Url-2 = {https://doi.org/10.1023/a:1008791603281}} @article{Lyons1998, Author = {Lyons, Terry}, Date-Added = {2019-11-07 20:53:35 +0100}, Date-Modified = {2019-11-07 20:53:35 +0100}, Doi = {10.4171/rmi/240}, Journal = {Rev. Matem. Iberoam.}, Pages = {215--310}, Publisher = {European Mathematical Publishing House}, Title = {Differential equations driven by rough signals}, Year = {1998}, Bdsk-Url-1 = {http://dx.doi.org/10.4171/rmi/240}} @article{Ree1958, Author = {Rimhak {Ree}}, Date-Added = {2019-11-07 20:19:49 +0100}, Date-Modified = {2019-11-07 20:19:49 +0100}, Doi = {10.2307/1970243}, Fjournal = {{Annals of Mathematics. Second Series}}, Issn = {0003-486X; 1939-8980/e}, Journal = {{Ann. Math. (2)}}, Language = {English}, Number = {2}, Pages = {210--220}, Publisher = {{JSTOR}}, Title = {{Lie elements and an algebra associated with shuffles}}, Volume = {68}, Year = {1958}, Zbl = {0083.25401}, Bdsk-Url-1 = {https://doi.org/10.2307/1970243}} @article{Chen1954, Author = {Kuo-Tsai Chen}, Date-Added = {2019-11-07 16:41:58 +0100}, Date-Modified = {2019-11-07 16:41:58 +0100}, Doi = {10.1112/plms/s3-4.1.502}, Journal = {Proc. Lond. Math. Soc.}, Number = {1}, Pages = {502--512}, Publisher = {Wiley}, Title = {Iterated Integrals and Exponential Homomorphisms}, Volume = {s3-4}, Year = {1954}, Bdsk-Url-1 = {http://dx.doi.org/10.1112/plms/s3-4.1.502}} @article{greenwade93, Author = {George D. Greenwade}, Date-Modified = {2016-08-11 21:04:25 +0000}, Journal = {TUGBoat}, Number = {3}, Pages = {342--351}, Title = {The {C}omprehensive {T}ex {A}rchive {N}etwork ({CTAN})}, Url = {https://www.google.com}, Volume = {14}, Year = {1993}, Bdsk-Url-1 = {https://www.google.com}} @article{MR4, Author = {Corliss, J. J.}, Doi = {10.2307/2302887}, Fjournal = {The American Mathematical Monthly}, Issn = {0002-9890}, Journal = {Amer. Math. Monthly}, Mrclass = {09.0X}, Mrnumber = {0000004}, Mrreviewer = {O. Sz\'asz}, Pages = {334--338}, Title = {Upper limits to the real roots of a real algebraic equation}, Volume = {46}, Year = {1939}, Bdsk-Url-1 = {https://doi.org/10.2307/2302887}} @inproceedings{Berndt1994, Acmid = {3000887}, Author = {Berndt, Donald J. and Clifford, James}, Booktitle = {Proceedings of the 3rd International Conference on Knowledge Discovery and Data Mining}, Date-Modified = {2019-05-26 22:01:29 +0200}, Keywords = {dynamic programming, dynamic time warping, knowledge discovery, pattern analysis, time series}, Location = {Seattle, WA}, Numpages = {12}, Pages = {359--370}, Publisher = {AAAI Press}, Series = {AAAIWS'94}, Title = {Using Dynamic Time Warping to Find Patterns in Time Series}, Year = {1994}} @book{FrizVic2010, Author = {Friz, Peter K. and Victoir, Nicolas B.}, Date-Added = {2019-06-02 22:09:52 +0200}, Date-Modified = {2019-06-02 22:19:29 +0200}, Publisher = {Cambridge University Press}, Series = {Cambridge studies in advanced mathematics}, Title = {Multidimensional Stochastic Processes as Rough Paths}, Volume = {120}, Year = {2010}}